# SDR DALA2024091909204

- Difficulty date: August 31, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0561381) CORROSION ON FLOOR SUPPORT STA 947-967 RBL 16 WL 208. REMOVED AND REPLACED FLOOR SUPPORT STA 947 TO 967 WL 208 RBL 16 PER B737 SRM 51-40-02-0G AND DWG# 147A5650 REV A
